# SDR F3LA2010090100497

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 25,766 hours, 12,386 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5894
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE AFT FACING EXIT ROW SIDE AND EXIT SIGN INOPERATIVE. R & R LT OVERWING EPSU. IAW AMM 33-51-38, PB 401.
